New results on algebraic independence with Mahler’s method

Research output: Contribution to journalArticlepeer-review

Abstract

We give some new results on algebraic independence in the frame of Mahler’s method, including algebraic independence of values at transcendental points. We also give some new measures of algebraic independence. In particular, our results furnish for n arbitrarily large new examples of families of members (θ1, . . . , θn) normal in the sense of the definition formulated by G. Chudnovsky (1980) [2].
Original languageEnglish
Pages (from-to)607-610
Number of pages4
JournalComptes rendus mathematique
Volume349
Issue number11-12
DOIs
Publication statusPublished - Jun 2011

Cite this